# SDR HALA2014081100111

- Difficulty date: August 11, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 6,223 hours, 970 cycles
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 32279090003
- Part serial: 29791
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SENSOR FAULT ECAM UPON ADVANCING THRUST ON T/O.  REMOVED SIDE STICK ASSY ON FO'S SIDE IAW AMM 27-92.  R & R SIDE STICK TRASDUCER UNIT 4CE2 IAW AMM 27-92.  REINSTALLED F/O'S SIDE STICK ASSY IAW AMM 27-92.  ALL TEST OPS CHECK GOOD.
